# SDR 011605505

- Difficulty date: May 4, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N505US
- Make and model: Boeing 757251
- Aircraft serial: 23194
- Aircraft time: 53,872 hours, 22,393 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Unit
- Part number: 233T620121
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, THE FIRST OFFICER APPLIED CONTROL INPUTS TO THE RUDDER TRIM.  AFTER REMOVING HAND FROM THE TRIM CONTROL KNOB, RUDDER TRIM CONTINUED UNCOMMANDED MOVEMENT TO THE RIGHT.  TRIM MOVEMENT STOPPED AFTER COMMANDING LEFT RUDDER TRIM.  NO FURTHER PROBLEM NOTED BY FLIGHT CREW.  MAINTENANCE REPLACED THE RUDDER TRIM CONTROL MODULE.  OPERATIONAL CHECK OK.
